Tokyo Journal of Mathematics

Time Reversal of Random Walks in One-Dimension

Hiroshi TANAKA

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 12, Number 1 (1989), 159-174.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270133555

Digital Object Identifier
doi:10.3836/tjm/1270133555

Mathematical Reviews number (MathSciNet)
MR1001739

Zentralblatt MATH identifier
0692.60052

Citation

TANAKA, Hiroshi. Time Reversal of Random Walks in One-Dimension. Tokyo J. of Math. 12 (1989), no. 1, 159--174. doi:10.3836/tjm/1270133555. http://projecteuclid.org/euclid.tjm/1270133555.


Export citation